A1 Journal article (refereed)
An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions (1999)


Valkeila, E., Norros, I., & Virtamo, J. (1999). An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions. Bernoulli, 5, 571-587.


JYU authors or editors


Publication details

All authors or editors: Valkeila, Esko; Norros, I.; Virtamo, J.

Journal or series: Bernoulli

Publication year: 1999

Volume: 5

Issue number: -

Pages range: 571-587

Publication country: Netherlands

Publication language: English

Publication open access: Not open

Publication channel open access:


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 07:55